Side Effects After 1 Month Of KB Injection?

Illustration of Side Effects After 1 Month Of KB Injection?
Illustration: Side Effects After 1 Month Of KB Injection? mamanatural.com

Afternoon .. I want it again. I am breastfeeding at 13 months old, but yesterday I replaced the family members with 1 month from 3 months. Because complaints headaches and then grow a lot of pimples. But I thought about whether it would affect my baby. Because the midwife said no, no one said they could get the injection for 1 month. Then since I injected it, my baby was not feeling well, crying then. I have to go for a game. Thank you

1 Answer:

Hello SarNy,


Thank you for asking HealthReplies.com.

The choice of contraception when breastfeeding needs to be done properly by a doctor or obstetrician, not be arbitrary. The types of contraception that are considered safe for use by nursing mothers include:

Non-combination birth control pills (mini pills)
KB injections 3 months
KB implant (implant)
Hormonal or copper IUD
Condom, diaphragm
Sterilization

1 month injection contraception and combined birth control pills are not recommended for use by breastfeeding mothers because the content of the hormone estrogen in them can reduce your milk production. The lack of milk production is what can make your baby feel uncomfortable, and eventually cry more often.


We suggest that if you feel that it is not suitable to use contraception beforehand, you should not just randomly switch to another method of contraception. Check with your doctor or obstetrician first so that the most appropriate type of contraception is chosen, according to your age, body posture, history of illness, general health conditions, and future pregnancy plans again.


At this time, you should focus on making your baby more comfortable, how to:

Increase milk production, i.e. don't stress, drink lots, eat nutritious foods (especially types of beans), get enough rest, and frequently breastfeed and express your milk
Calm the baby when crying, for example by hugging or singing a hum that makes it comfortable
Create a comfortable environment around the baby
Give MPASI babies a healthy and nutritious diet regularly
Do not give babies any drugs
If the baby does not calm down with the above efforts, consult his doctor or pediatrician


Hope this helps ...

: by

Related Question

Impact Of Administration Of Mpasi On Infants Aged 4 Months?

Impact Of Administration Of Mpasi On Infants Aged 4 Months?

(1 year ago)

Hello doctor, good evening. I want a consultation regarding my anxiety. My baby is only 4m8d, my baby is baby milk. Well, so my mother-in-law has started giving my baby food (extra... Read more

How To Deal With Fever Up And Down In Children 1.5 Years?

How To Deal With Fever Up And Down In Children 1.5 Years?

(1 year ago)

How to handle compresses for the temperature of children aged 1.5 years?... Read more

How To Treat Skin Diseases?

How To Treat Skin Diseases?

(10 months ago)

, at my sister’s fingertips it was initially rough, then later festering. I wonder why? Then how to treat it? thanks.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *